Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 5, 2012Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 5, 2012, 3:45 PM EDT for Ocean County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 3:45 PM EDT (19:45 UTC)
Expired
Sep 5, 2012, 4:15 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2034 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2034 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WWUS81 KPHI 051945
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED SEP 5 2012

NJZ020-026-027-052015-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
345 PM EDT WED SEP 5 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF
TOMS RIVER TO 10 MILES SOUTH OF TOMS RIVER TO 25 MILES SOUTHWEST OF
TOMS RIVER...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
OCEAN GATE...GILFORD PARK AROUND 350 PM...SEASIDE PARK...SEASIDE
HEIGHTS AROUND 355 PM...LAVALLETTE...PENN STATE FOREST...BROOKVILLE
AROUND 400 PM...WARREN GROVE...WARETOWN AROUND 410 PM AND OCEAN ACRES
AROUND 415 PM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3977 7408 3972 7412 3972 7415 3977 7415
      3981 7410 3992 7410 3980 7417 3975 7418
      3972 7416 3975 7460 3982 7434 4000 7425
      4000 7410 3996 7410 4000 7409 4000 7405

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 5, 12:44 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 5, 12:44 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 PM EDT WED SEP 5 2012

.SYNOPSIS...
LOW PRESSURE OVER NEW ENGLAND TODAY WILL CONTINUE TO MOVE
NORTHEAST THROUGH TONIGHT. AN ATTACHED FRONT WILL SLOWLY CROSS THE
AREA THIS AFTERNOON AND TONIGHT. THE FRONT WILL STALL SOUTH OF THE
AREA THROUGH THE WEEKEND. WEAK HIGH PRESSURE WILL AFFECT THE AREA
THURSDAY AND FRIDAY. LOW PRESSURE WILL DEVELOP ALONG THE STALLED
FRONT AND MOVE BACK TOWARD THE AREA THIS WEEKEND...BRINGING MORE
UNSETTLED WEATHER. TROPICAL SYSTEM LESLIE WILL REMAIN WELL TO THE
EAST THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WEAK FRONT IS GRADUALLY PROGRESSING THROUGH OUR REGION THIS
AFTERNOON, WITH SOME SHWR/TSTORM ACTIVITY JUST AHEAD OF THE FRONT
INTO CENTRAL NJ. SCATTERED CONVECTIVE ACTIVITY IS IN STORE FOR THE
NEXT FEW HOURS, BEFORE TAPERING OFF EARLY THIS EVENING. WITH THE
FRONT ALREADY THROUGH NORTHWEST NJ, THE POCONOS, AND THE LEHIGH
VALLEY, HOURLY TEMPS AND DEWPOINTS HAVE BEEN ADJUSTED DOWN TO
REFLECT CURRENT TRENDS.

OTHERWISE, TODAY SHOULD BE OUR FINAL ROUND OF HEAVY PRECIPITATION
IN OUR REGION. A LOW LEVEL JET EXTENDED FROM THE CAROLINAS UP TO
NEW ENGLAND THIS MORNING. THE FEATURE WILL LIFT SLOWLY TO THE
NORTHEAST TODAY. AN AXIS OF DEEP MOISTURE COINCIDENT WITH THE LOW
LEVEL JET WILL REMAIN OVER OUR REGION EARLY TODAY, THEN IT SHOULD DRIFT
SLOWLY TO THE EAST.

SURFACE LOW PRESSURE LOCATED OVER MAINE TODAY WILL PROGRESS TO THE
EAST, REACHING CANADA'S MARITIME PROVINCES LATE IN THE DAY. THE
LOW IS FORECAST TO PULL A WEAKENING FRONTAL BOUNDARY INTO OUR
REGION FOR TODAY.

PRECIPITABLE WATER VALUES ARE EXPECTED TO REMAIN AT OR ABOVE 2
INCHES IN MUCH OF OUR REGION FOR THIS MORNING, WITH A GRADUAL
DECREASE FROM THE NORTHWEST IN THE AFTERNOON. WITH ABUNDANT LOW
LEVEL MOISTURE, MODERATE INSTABILITY, THE SURFACE BOUNDARY AND
WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW, WE HAVE THE
INGREDIENTS FOR SHOWERS AND SCATTERED THUNDERSTORMS ALONG WITH
HEAVY DOWNPOURS.

WE WILL KEEP THE FLASH FLOOD WATCH IN PLACE FOR THE PHILADELPHIA
METROPOLITAN AREA WITH URBAN LOCATIONS REMAINING THE MOST
SUSCEPTIBLE TO FLASH FLOODING IN OUR CURRENT SITUATION. HOWEVER,
LOCALIZED FLOODING REMAINS POSSIBLE IN THE REMAINDER OF OUR
FORECAST AREA, AS WELL.

SOME BREAKS OF SUNSHINE TODAY SHOULD ALLOW TEMPERATURES TO RISE
INTO THE LOWER AND MIDDLE 80S AT MOST LOCATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS THE AXIS OF DEEP MOISTURE CONTINUES TO DRIFT TO OUR EAST
TONIGHT, THE THREAT OF HEAVY RAIN WILL COME TO AN END. IMPULSES IN
THE MID LEVEL FLOW WILL CONTINUE TO NUDGE THE MOISTURE AND THE
WEAKENING SURFACE FRONT OFF THE COAST. THE CHANCE FOR
PRECIPITATION WILL DECREASE FROM NORTHWEST TO SOUTHEAST.

THE AIR BEHIND THE FRONTAL BOUNDARY IS ONLY SLIGHTLY COOLER AND
SLIGHTLY LESS HUMID THAT THE AIR AHEAD OF IT. AS A RESULT, IT
SHOULD BE ANOTHER MILD NIGHT, WITH LOW TEMPERATURES MAINLY IN THE
60S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WEAK HIGH PRESSURE AND SLIGHT H5 RIDGING ACROSS THE REGION
THURSDAY AND FRIDAY WILL PROVIDE SOME DEGREE OF RELIEF FROM THE
RECENT SPELL OF HUMID/SHOWERY WEATHER. THE SFC FRONT WILL BE
STALLED SOUTH OF THE AREA THROUGH THE PERIOD. ITS NOT A STRONG
RIDGE ALOFT AND WITH WARM TEMPERATURES AT THE SFC...SOME AFTERNOON
AND EARLY EVENING SHOWERS OR A TSTM MAY BE TRIGGERED. THE SLGT CHC
POPS WERE LEFT IN THE GRIDS FOR NOW. TEMPERATURES THU/FRI ABOVE
NORMAL.

AN UPPER TROUGH DEVELOPING TO THE WEST FRI WILL MOVE EASTWARD AND
COLLECT THE SFC FRONT STALLED TO THE SOUTH. THIS WILL PRODUCE
SHOWERS/TSTMS FOR SAT INTO SUN NIGHT. CHC POPS ARE IN THE GRIDS
FOR THESE PERIODS NOW. SOME HEAVY RAINS ARE POSSIBLE FOR THESE
PERIODS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

WE ARE EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN TODAY AS A FRONTAL BOUNDARY WORKS ITS WAY SLOWLY
THROUGH OUR REGION FROM NORTHWEST TO SOUTHEAST. AS A RESULT,
CONDITIONS FOR AVIATION WILL AGAIN BE LESS THAN IDEAL. WE WILL
INDICATE PREVAILING VFR CEILING AND VISIBILITY VALUES. HOWEVER,
CONDITIONS WILL LIKELY DROP TO MVFR OR IFR AT TIMES NEAR AND IN
SHOWERS AND THUNDERSTORMS.

A VERY GRADUAL IMPROVEMENT FROM THE NORTHWEST IS FORECAST TO TAKE
PLACE DURING THE AFTERNOON. THE PRECIPITATION SHOULD BEGIN TO PASS
OFF THE COAST LATE IN THE DAY.

CONDITIONS ARE FORECAST TO BE MAINLY VFR FOR THIS EVENING.
OVERNIGHT, LINGERING LOW LEVEL MOISTURE MAY RESULT IN SOME LOW
CLOUDS AND PATCHY OF FOG.

OUTLOOK...
THU THROUGH FRI NIGHT...MOSTLY VFR BUT OVERNIGHT FOG IS POSSIBLE.
SAT THROUGH SUN..VFR AT TIMES...BUT LOWER CONDITIONS IN SCATTERED SHOWERS
AND ISOLATED TSTMS WITH MVFR/IFR POSSIBLE.

&&

.MARINE...
A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE ON THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR TODAY AND TONIGHT. WIND
SPEEDS TODAY SHOULD BE MAINLY IN THE 10 TO 20 KNOT RANGE. SPEEDS
ARE FORECAST TO DECREASE TO AROUND 10 KNOTS FOR TONIGHT.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE EXPECTED TO REMAIN IN THE 4
TO 7 FOOT RANGE WITH A LONG PERIOD SOUTHEASTERLY SWELL. THE SWELL
PERIOD THIS MORNING WAS AROUND 14 SECONDS. WE WILL CONTINUE THE
SMALL CRAFT ADVISORY ON OUR OCEAN WATERS. WAVE HEIGHTS ON DELAWARE
BAY SHOULD BE MOSTLY IN THE 1 TO 3 FOOT RANGE, POSSIBLY CLOSE TO 4
FEET NEAR THE MOUTH OF THE BAY.

OUTLOOK...
LONG PERIOD SWELLS TO SCA CRITERIA WILL LIKELY EXTEND INTO THE
WEEKEND AND EARLY NEXT WEEK ON THE OCEAN. SUB-SCA CONDITIONS
EXPECTED ON DEL BAY...WITH A FEW HIGHER SWELL WAVES NEAR THE MOUTH
OF THE BAY.

&&

.HYDROLOGY...
ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED FOR
TODAY. RAINFALL AMOUNTS OF AN INCH OR TWO MAY BE COMMON. THERE IS
THE POSSIBILITY OF LOCALIZED HIGHER AMOUNTS. WITH HIGH
PRECIPITABLE WATER VALUES AND THE POTENTIAL FOR TRAINING ECHOES,
SOME LOCATIONS COULD PICK UP 2 TO 4 INCHES OF RAIN IN A SHORT
AMOUNT OF TIME. WITH THE WET CONDITIONS OF THE PAST FEW DAYS,
LOCALIZED FLOODING REMAINS A THREAT.

&&

.RIP CURRENTS...
WE HAVE CONTINUED WITH A HIGH RISK OF RIP CURRENTS FOR TODAY.
WAVES IN THE SURF ZONE SHOULD RANGE FROM 4 TO 6 FEET WITH A 13 TO
14 SECOND SOUTHEASTERLY SWELL.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT
LEAST THE EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD
WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ067>071.
NJ...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR NJZ014-
     024>026.
     FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ015>019.
DE...HIGH RIP CURRENT RISK UNTIL 10 PM EDT THIS EVENING FOR DEZ004.
     FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO/KLINE
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
HYDROLOGY...IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 5, 4:20 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED SEP 5 2012

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-060830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ067>071-060830-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
420 AM EDT WED SEP 5 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-060830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
420 AM EDT WED SEP 5 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A MODERATE TO HIGH RISK FOR RIP CURRENTS THROUGH AT
LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-060830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 5, 2:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT WED SEP 5 2012

MDZ019-051945-
TALBOT MD-
244 PM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 38 MILES SOUTH OF BALTIMORE...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR TILGHMAN ISLAND AROUND 300 PM...
ST. MICHAELS...TALBOT AROUND 315 PM...OXFORD...COPPERVILLE AROUND 330
PM...EASTON AND HAMBLETON AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3866 7620 3872 7626 3870 7628 3872 7631
      3866 7634 3867 7635 3873 7635 3877 7640
      3878 7637 3875 7635 3887 7626 3881 7621
      3888 7616 3889 7595 3889 7594 3878 7595
      3873 7602 3868 7596 3860 7597 3857 7603

FORECASTER: HEAVENER
Special weather statement, Sep 5, 2:48 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT WED SEP 5 2012

NJZ019-020-026-027-051945-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
248 PM EDT WED SEP 5 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
EAST OF TOMS RIVER TO 23 MILES SOUTH OF TRENTON TO 13 MILES
SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR SOUTH TOMS RIVER...TABERNACLE AROUND 255
PM...PINE BEACH...ISLAND HEIGHTS AROUND 300 PM...SEASIDE
HEIGHTS...BEACHWOOD AROUND 310 PM...SHAMONG...OCEAN GATE AROUND 315
PM...BAMBER LAKE AND SEASIDE PARK AROUND 325 PM.

THE STORMS WERE GRADUALLY INTENSIFYING.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3987 7407 3986 7409 3992 7410 3990 7412
      3986 7412 3974 7444 3979 7491 3981 7490
      3990 7474 3998 7410 3996 7410 3998 7408
      3999 7405

FORECASTER:  DRAG
Special weather statement, Sep 5, 3:03 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT WED SEP 5 2012

DEZ001-NJZ016-052000-
NEW CASTLE DE-SALEM NJ-
303 PM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT NEW CASTLE AND SALEM COUNTIES...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF NEWARK...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WILMINGTON MANOR...SAINT GEORGES
AROUND 315 PM...NEW CASTLE...PENNSVILLE AROUND 330 PM...SALEM...
HANCOCKS BRIDGE AROUND 345 PM...QUINTON AND ALLOWAY AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS
ALSO WEAKLY ROTATING SO A FUNNEL CLOUD OR TWO IS POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3972 7578 3970 7553 3971 7553 3967 7525
      3966 7524 3966 7519 3946 7538 3946 7541
      3945 7542 3948 7555 3950 7556 3949 7557
      3955 7578 3966 7579

FORECASTER: HEAVENER
Local storm report, Sep 5, 3:11 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     MARINE TSTM WIND BRICK TWP               40.07N  74.12W
09/05/2012  M39 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1200720

GAINES
Special weather statement, Sep 5, 3:28 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED SEP 5 2012

NJZ017>019-052000-
CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
328 PM EDT WED SEP 5 2012

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN AND
GLOUCESTER COUNTIES...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES
SOUTHEAST OF GLOUCESTER CITY TO 12 MILES SOUTHWEST OF GLOUCESTER
CITY...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
LAWNSIDE...TAVISTOCK...HADDONFIELD...WOODBURY HEIGHTS AROUND 335
PM...SPRINGDALE...SOMERDALE...OAK VALLEY...MAGNOLIA AROUND 340
PM...WENONAH AROUND 345 PM AND EVESHAM AROUND 350 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS DEVELOPING WITH THESE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3991 7463 3987 7470 3987 7477 3985 7476
      3984 7477 3972 7496 3977 7539 3989 7510

FORECASTER:  DRAG
Special weather statement, Sep 5, 3:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED SEP 5 2012

NJZ020-026-027-052015-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
345 PM EDT WED SEP 5 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF
TOMS RIVER TO 10 MILES SOUTH OF TOMS RIVER TO 25 MILES SOUTHWEST OF
TOMS RIVER...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
OCEAN GATE...GILFORD PARK AROUND 350 PM...SEASIDE PARK...SEASIDE
HEIGHTS AROUND 355 PM...LAVALLETTE...PENN STATE FOREST...BROOKVILLE
AROUND 400 PM...WARREN GROVE...WARETOWN AROUND 410 PM AND OCEAN ACRES
AROUND 415 PM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3977 7408 3972 7412 3972 7415 3977 7415
      3981 7410 3992 7410 3980 7417 3975 7418
      3972 7416 3975 7460 3982 7434 4000 7425
      4000 7410 3996 7410 4000 7409 4000 7405

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:21 PM EDTSpecial Weather StatementPHIWarren54 min
Sep 4, 8:26 PM EDTTornado WarningPHIWarren34 min
Sep 4, 9:30 PM EDTAreal Flood AdvisoryPHISussex2 hr
Sep 4, 10:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 4, 10:09 PM EDTTornado WarningPHISussex, Warren36 min
Sep 4, 10:43 PM EDTAreal Flood AdvisoryPHISussex57 min
Sep 4, 11:34 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Sep 5, 12:00 AM EDTSpecial Weather StatementPHISussex30 min
Sep 5, 12:13 AM EDTAreal Flood AdvisoryPHISussex3 hr
Sep 5, 7:35 AM EDTSpecial Weather StatementPHISussex, Warren55 min
Sep 5, 8:17 AM EDTSpecial Weather StatementPHIWarren58 min
Sep 5, 9:28 AM EDTSpecial Weather StatementPHIMorris62 min
Sep 5, 12:41 PM EDTSpecial Weather StatementPHIBurlington49 min
Sep 5, 1:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean41 min
Sep 5, 1:15 PM EDTSpecial Weather StatementPHIMonmouth45 min
Sep 5, 1:50 PM EDTSpecial Weather StatementPHIOcean40 min
Sep 5, 2:04 PM EDTSpecial Marine WarningPHI26 min
Sep 5, 2:48 PM EDTSpecial Weather StatementPHIBurlington, Ocean57 min
Sep 5, 3:03 PM EDTSpecial Weather StatementPHISalem57 min
Sep 5, 3:28 PM EDTSpecial Weather StatementPHICamden32 min
Sep 5, 3:42 PM EDTSpecial Marine WarningPHI48 min
Sep 5, 4:02 PM EDTAreal Flood AdvisoryPHIOcean56 min
Sep 5, 4:12 PM EDTSpecial Weather StatementPHIOcean33 min
Sep 5, 4:36 PM EDTSpecial Weather StatementPHIAtlantic39 min
Sep 5, 4:47 PM EDTSpecial Marine WarningPHI43 min
Sep 5, 4:54 PM EDTFlash Flood WarningPHIOcean81 min
Sep 5, 5:17 PM EDTSpecial Weather StatementPHIAtlantic28 min
Sep 5, 5:37 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland23 min
Sep 5, 5:46 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean98 min
Sep 5, 6:06 PM EDTSpecial Weather StatementPHIAtlantic39 min
Sep 5, 6:53 PM EDTAreal Flood AdvisoryPHIAtlantic28 min
Sep 5, 6:30 AM EDTSpecial Weather StatementPHIMonroe60 min
Sep 5, 3:47 PM EDTAreal Flood AdvisoryPHINew Castle73 min
Sep 5, 5:53 PM EDTSpecial Weather StatementPHIKent67 min
Sep 5, 2:44 PM EDTSpecial Weather StatementPHITalbot61 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.